Journal of Differential Geometry

Dynamical convergence and polynomial vector fields

Xavier Buff and Lei Tan

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 77, Number 1 (2007), 1-41.

Dates
First available in Project Euclid: 27 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1185550814

Digital Object Identifier
doi:10.4310/jdg/1185550814

Mathematical Reviews number (MathSciNet)
MR2344353

Zentralblatt MATH identifier
1126.37029

Citation

Buff, Xavier; Tan, Lei. Dynamical convergence and polynomial vector fields. J. Differential Geom. 77 (2007), no. 1, 1--41. doi:10.4310/jdg/1185550814. https://projecteuclid.org/euclid.jdg/1185550814


Export citation